# SDR CA011001001

- Difficulty date: September 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,424 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Leaking
- Location: Fuel Cell
- Part time: 23,474 hours, 34,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND INSPECTION, THERE WAS A STRONG SMELL OF FUEL EMANTING FROM THE NR 2 LANDING GEAR BAY. MAINTENANCE INVESTIGATION REVEALED A FUEL LEAK AT THE RT INBOARD WING RIB TO BOTTOM SKIN CLOSING ANGLE. PRC SEALANT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
